# SDR DALA1130466315

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 40,891 hours, 5,213 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT THE EMERGENCY ESCAPE PATH FLOOR  LIGHT FROM DOOR 1 TO SEAT 9K WERE FOUND TO BE INOPERATIVE.  MAINTENANCE RECONNECTED THE BROKEN WIRE. SYSTEM OPERATION WAS NORMAL AFTER THE WIRE WAS RECONNECTED.
